Jump to content
CrazyBoards.org

wookie

Member
  • Content Count

    612
  • Joined

  • Last visited

5 Followers

About wookie

  • Rank
    Arrrrrrgh snort snort

Profile Information

  • Gender
    Unicorn

Recent Profile Visitors

5,040 profile views
  1. Yes. But I was only prescribed it prn. I never needed more than .5 mg of clonazepam and I never needed a lot of ativan either. I found it helped with work anxiety. It just isn't necessary especially if I am not doing anything on the weekend.
  2. I was thinking I might try the lamotrigine once off seroquel. If does the tachycardia thing again without the seroquel on board I'll consider other options.
  3. It is so very hard to diagnose: hypomania can really be pleasant and look nothing like illness. I went through a happy phase heading into my 20's that is hard to even tell if I was hypo, or euthymic. Stressful event happens and everything slides downhill. My depression was strange, and horribly paranoid afterwards. The doctor even said maybe you're a bit bipolar. Then no one agreed. Was a bit hypo when I tried topomax but was very even keel after adjusting to it. Thought the up phase reminded me of my early 20s. But when you're 20 being vivacious and happy is typical right? On antidepressants I always felt not quite right and anxious. Adding clonazepam seemed to keep me on even keel. So hard to decide what is going on. My doctors can't even decide.
  4. I was untreated for a long time. My first signs of trouble began in my teens (eating disorder, self harm, suicidal ideation, depression, reactionary psychosis /ptsd)
  5. I had an up phase (I think) in my early 20's. That's it. I was happy at age 28 to 30 then depressed with a panic disorder by age 32
  6. I think hypomania can be poorly understood. Dysphoria and anger seem to be hallmarks when things aren't well for me. I am up and down at the same time. Agitated, can't sleep, argumentative. The world is going to shit. I have no magical plans to save it. I'd rather watch it burn.
  7. They have worked. I took 40mg of citalopram for 3 years with no ill affect. Low doses lexapro have worked as well. I might stay on low doses of seroquel. Tried abilify for a few days and it was horribly activating.
  8. Coming off meds. My heart raced on seroquel and it was established that it was rapidly increasing my heart rate by my psychiatrist. Same issue on Lamotrigine. Don't know if it was the adding it to the seroquel that created a synergistic effect and affected my heart rate. Lamotrigine seemed to be working but didn't play well with me and both my family doctors disagree with the bipolar dx and my new psychiatrist doesn't believe I have the disorder and he suggested coming off all meds. New psych said he sees people on 300 mg of lamictal and my 25mg at the time was nothing. Still on seroquel but lowering the dose slowly.
  9. Hello, I was diagnosed bipolar 2 last year, and have gone through medication trials. I believe I responded well to meds but a doctor at my family health clinic thinks I am not bipolar. The head doctor thinks I am possibly bipolar 2 with perhaps add/adhd. My new psychiatrist thinks anxiety disorder and ptsd but no bipolar. Emergency doctor was concerned for bipolar 1 but I don't see it. No mania. Just agitated depression. I said that I prefer my psychiatrist treat me. Just don't want too many cooks in the kitchen The bipolar meds (seroquel) seemed to work but gave me a rapid heart rate. The lamictal seemed to work but also jacked up my heart rate. The doctors think I'm sensitive emotionally to the meds and do well on smaller doses. I am more physically sensitive to meds than emotionally. This would work fine for me if my side effects didn't happen Down to 100 mg of seroquel and my hr is lower. I am doing ok. It might just be ativan and meditation. Current psych wants me off all meds. Anxiolytics help me chill though and are necessary to get me through life. Is this a common experience for people with bipolar to experience shifting dx depending on the Doctor you see.
  10. From GlaxoSmithKline website: "Cardiac Conduction Abnormalities: One placebo-controlled trial that compared electrocardiograms at baseline and during treatment, demonstrated a mild prolongation of the P- R interval associated with LAMICTAL administration. The prolongation was statistically significant but clinically insignificant. Patients with significant cardiovascular disease or electrocardiographic abnormalities were, however, systematically excluded from clinical trials. Thus, LAMICTAL should be used with caution in patients with cardiac conduction abnormalities, and in patients taking concomitant medications which depress AV conduction." Not sure what to make of that. Seeing new psychiatrist tomorrow and will just going over info.
  11. I dropped the seroquel to 150mg but increased my lamictal dose to 100mg and it climbed higher above 100 bpm after the lamictal dose. I was at 200mg seroquel and when I increased lamictal to 50mg I noticed my heart rate climbed. I was on 200mg seroquel for a month prior before adding lamictal and it was almost normal. Just noticed it climbing after increasing lamictal to 50mg.
  12. It's a side effect I developed months within starting it 🙁. I would say as early 3 months of starting it and took me another 6 months of saying that 80 to 110bpm was not my usual resting hr.
  13. Ok. So I went down in dose in seroquel to 150mg (not 175mg). I went back down to 25 mg lamictal instead of going up from 50mg to 100mg. Guess what. Heart rate dropped. Almost back to my usual self.
  14. Thanks. So if I taper do I just cut the pills in half. I notice they can be cut in half
×
×
  • Create New...